# SDR ASAA2023033042668

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 3,253 hours, 969 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT WING ANTI-ICE L-VALVE CAUTION LIGHT ILLUMINATED WHEN VALVE SELECTED TO ON. GROUNDED - YES. C/W LEFT WING THERMAL ANTI ICE VALVE HEALTH CHECK REF B737-9 AMM 30-11-11-200-801 STEP 3A-H. OPS CHECK GOOD. NO FURTHER DEFECT NOTED.
